# SDR S2YA05045

- Difficulty date: July 21, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N359SK
- Make and model: Dorner DO328300
- Aircraft serial: 3202
- Engine: Pwa PW306B
- System (JASC): 2430 · DC Generating System
- Part: Hed
- Part number: 1030200
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED LT DC GEN AND FLAP CONTROL FAIL.  FLAPS STUCK EXTENDED TO 3 DEGREES.  THE CREW PERFORMED AN AIR-TURN-BACK.  BRAKES USED HEAVILY ON LANDING AND BRAKE TEMP HIGH MESSAGE RESULTED.  MAINTENANCE INSPECTED THE AC.  THE LT DC GEN COULD NOT DUPLICATE THE PROBLEM.  THE FLAP SYTEM AFTER RESETTING THE FLAP CONTROL UNIT COULD NOT DUPLICATE THE PROBLEM.  WHILE INSPECTING THE BRAKES IT WAS DETERMINED THAT THE NR 1 BRAKE WAS WORN TO LIMITS.  DURING A FLIGHT THE LT DC GEN FAILED AFTER CYCLING THE GEN THE GENERATOR OPS CHECKED GOOD.  MAINTENANCE LATER ON, MAINTENANCE REPLACED THE LT  HALL EFFECT DEVICE (HED) FOR TROUBLESHOOTING.  (K)
